... she became restless and may even want to go naked. This reduction was upon the instruction of the doctor.
Hi sdorh, I have been on Lyrica 150mg a day for a long time & never experienced being restless or wanting to go naked! If anything, Lyrica (pregabalin) relaxes me & makes me tired. I see a Rheumatologist every 6 month! It can cause blurry vision, weight gain & brain fog. Hope this answers your question!
Take care & be well
Hi sdorh. I believe it! ‘Withdrawals’ from this drug can cause many symptoms; especially when going down in the dosage as fast as your wife did. I’m surprised that that’s all she’s going through. Most doctors do not understand that Cymbalta (and other drugs like it) have to be tapered off slowly. I feel horrible for you and your wife for having to go through this nightmare. I have been tapering off Cymbalta since June of last year. I’m down from 60 mg to 10 mg and the withdrawals have been minimum. I’ve tapered by 10% of my last dosage taken every 10-14 days. This way our bodies and brain have a chance to stabilize before tapering again. If you would like to know how I’ve done this just let me know and I will explain it to you. Thousands of people all over the world are doing it this way and it works. Take care and I wish you and your wife all the best. Cindy
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 May 2018 • 10 answers
I have been taking lyrica/pregabalin 150mg per day for 4 years. In July I started getting this feel?
Updated 6 Dec 2013 • 1 answer
Updated 13 Jun 2015 • 3 answers
Updated 27 Nov 2015 • 3 answers
Pregabalin - I have been on Lyrica for almost a a year now. 150mg 2 times a day. For the last week I
Updated 7 Oct 2018 • 2 answers